# SDR SWAA2022013160905

- Difficulty date: January 12, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 32,247 hours, 14,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD; AFT SCUFF PLATE IS CRACKED. ; / [01] REMOVED AFT CARGO; AFT THRESHOLD SCUFF PLATE.; [02] AFT THRESHOLD SCUFF PLATE REPAIRED ON W/O #43146-8300-0001 IAW SRM 53-60-15-2R-1.; [03] VERIFIED STEP 2. OK TO INSTALL; [04] INSTALLED SCUFFPLATE IAW AMM 53-11-02-420-801.; [05] INSPECTION CW STEP 4; [06] AUDIT CW
